# SDR SWAA2022032359810

- Difficulty date: November 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 40,525 hours, 24,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT BS 500D L/H STR 19L GUSSET / REMOVED AND REPLACED GUSSET AT BS 500D STR 19L IAW B737-700 SRM 51-40-02-0G-0 AND DWG #143A7902
